# SDR 2023FA0000707

- Difficulty date: June 16, 2023
- Submitted: November 2, 2023
- Operation: General aviation
- Aircraft: N870CA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496127
- System (JASC): 3250 · Landing Gear Steering System
- Part: Nut
- Condition: Missing
- Location: Zone 700
- Component: Landing Gear, Piper
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ROLL OUT NOSE GEAR STEERING LINKAGE HARDWARE SEPARATED CAUSING LOSS OF DIRECTIONAL CONTROL.
